# SDR HNAA2025043000288

- Difficulty date: March 13, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F033509 CARGO DOOR LWR EDGE "L" SUPPORT BRACKET IS DENTED.  REMOVED DENTED CARGO DOOR LWR EDGE "L" SUPPORT BRACKET AND INSTALLED SERVICEABLE SUPPORT BRACKET IAW EMB 145 SRM 51-40-02.
